# SDR MASA200800009

- Difficulty date: January 5, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 14,366 hours, 12,939 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7171 ORD SERVICE DOOR OUTER HANDLE HARD TO CLOSE.  MX CLEANED AND LUBED OUTER HANDLE.
